Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Teichmüller curves in genus three and just likely intersections in Gmn × Gan
Authors: Bainbridge, Matt; Habegger, Philipp; Möller, Martin
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Publications Mathématiques. Institut DE Hautes Études Scientifiques
Volume: 124
Start Page: 1
End Page: 98
Document Type: Article
ID: 728481.0
 
Full text / Content available
The Deligne-Mumford compactification of the real multiplication locus and Teichmüller curves in genus 3
Authors: Bainbridge, Matt; Möller, Martin
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Acta Mathematica
Volume: 208
Issue / Number: 1
Start Page: 1
End Page: 92
Document Type: Article
ID: 634158.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.